MathSciNet Relay Station
MathSciNet bibliographic data
MR290567 (44 #7747) 65.55
Cullum, Jane Numerical differentiation and regularization. SIAM J. Numer. Anal. 8 1971 254–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement